# SDR GTIA2016022001471

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft time: 4,251 hours, 1,876 cycles
- System (JASC): 2610 · Detection System
- Part: Deu
- Part number: ZO43H000351A
- Part serial: 043H00028840
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXING INTO THE GATE, F/A REPORTED STRONG BURNING ODOR AT AFT CABIN.  INVESTIGATION CARRIED OUT AND FOUND BURNING ODOR COMMING FROM DEU B 300RH7,  REPLACED.  ACFT NOW OK FOR SERVICE.
